advertisement
Question
Posted by: Anonymous | 2009/05/13

Short cycle after stopping mini pill

I' ve recently come off the mini pill. My first cycle was 24 days long, but I' ve just had my period after only 18 days. I' m a bit worried as my normal cycle, when not on the pill, is about slightly longer than average - 30 days or so. Should I by worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your cycle to adjust after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement